Search Results

1 - 3 of 3 items :

  • Discrete Mathematics x
Clear All
An Injective Pseudo-BCI Algebra is Trivial

systems of pseudo-BCI-algebras , J. Mult.-Valued Logic Soft Comput. 22 (2014) 167–187. [7] S. Eilenberg and J.C. Moore, Foundations of relative homological algebra , Mem. Amer. Math. Soc., Vol. 55, 1965. [8] G. Georgescu and A. Iorgulescu, Pseudo-MV algebras: a noncommutative extension of MV-algebras , The Proceedings The Fourth International Symposium on Economic Informatics, INFOREC Printing House, Bucharest, Romania, May (1999), 961–968. [9] G. Georgescu and A. Iorgulescu, Pseudo-BL algebras: a noncommutative extension of BL

Open access
Extending the MAX Algorithm for Maximum Independent Set

] L. Butz, P.L. Hammer and D. Haussmann, Reduction methods for the vertex packing problem, in: Proceedings of the 17th Conference on Probability Theory, Brasov, Romania, 1982, M. Iosifescu, T. Postelnicu, S. Grigorescu (Ed(s)), (Utrecht, VNU Science Press, 1985) 73-79. [8] J. Chen, I.A. Kanji and W. Jia, Vertex cover: further observations and further improvement , J. Algorithms 41 (2001) 280-301. doi:10.1006/jagm.2001.1186 [9] D.G. Corneil, H. Lerchs and L.S. Burlingham, Complement reducible graphs, Discrete Appl. Math. 3 (1981) 163

Open access
Pierre Liardet (1943–2014)

(2007), 105—131. [L48] D rmota , M.—G rabner , P. J.—L iardet , P.: Block additive functions on the Gaussian integers , Acta Arith. 135 (2008), no. 4, 299–332. [L49] J ebalia , M.—A uger , A.—L iardet , P.: Log-linear convergence and optimal bounds for the (1 + 1) -ES , in: Artificial Evolution, Lecture Notes in Comput. Sci. Vol. 4926, Springer, Berlin, 2008, pp. 207–218. [L50] A bou , I.—L iardet , P.: Flots chaîînés , in: Proceedings of the Sixth Congress of Romanian Mathematicians, Vol. 1, Ed. Acad. Române, Bucharest, pp. 401–432. [L51

Open access